Alert archive / Kentucky / Tornado Warnings in 2022

Tornado Warning 12, NWS Wilmington, OH

June 8, 2022Campbell County, Kenton County, Kentucky

NWS Wilmington, OH issued this tornado warning at Jun 8, 2022, 4:47 PM EDT for Campbell County, Kenton County, Kentucky. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2022, 4:47 PM EDT (20:47 UTC)
Expired
Jun 8, 2022, 5:15 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Campbell County, KY, Kenton County, KY

The radar

The Cincinnati radar (KILN), 69 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 4:57 PM EDTTSTM WND DMGWilder, KYPHOTOS OF TREES SNAPPED POSTED ON SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Jun 8, 4:58 PM EDTTSTM WND DMG3 Se Covington, KYOBSERVER WATCHED TREES SNAPPED IN 275/471 AREA. WINDS PUSHED CARS INTO OTHER LANES, CAUSING ACCIDENTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 2:29 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

511 
WFUS51 KILN 082047
TORILN
KYC037-117-082115-
/O.NEW.KILN.TO.W.0012.220608T2047Z-220608T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
447 PM EDT Wed Jun 8 2022

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Central Kenton County in northern Kentucky...
  Central Campbell County in northern Kentucky...

* Until 515 PM EDT.
    
* At 447 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Taylor Mill, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Covington, Independence, Erlanger, Fort Thomas, Edgewood,
  Alexandria, Highland Heights, Taylor Mill, Fort Wright, Southgate,
  Crestview Hills, Wilder, Silver Grove, Melbourne, Cold Spring,
  Ryland Heights, Crestview, Fairview and Latonia Lakes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3895 8454 3902 8456 3908 8443 3906 8443
      3905 8442 3903 8434 3900 8430 3897 8430
      3893 8427
TIME...MOT...LOC 2047Z 267DEG 32KT 3897 8450 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

Binau
3 follow-up statements
442 
WWUS51 KILN 082053
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
453 PM EDT Wed Jun 8 2022

KYC037-117-082115-
/O.CON.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Kenton KY-Campbell KY-
453 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR NORTHERN
KENTON AND CENTRAL CAMPBELL COUNTIES...
    
At 453 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Highland Heights, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Fort Thomas, Alexandria, Highland Heights, Taylor Mill, Southgate,
Wilder, Silver Grove, Melbourne, Cold Spring, Ryland Heights,
Crestview and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3896 8447 3903 8450 3908 8443 3906 8443
      3905 8442 3903 8434 3900 8430 3897 8430
      3893 8427
TIME...MOT...LOC 2053Z 260DEG 29KT 3899 8444 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Binau
921 
WWUS51 KILN 082100
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
500 PM EDT Wed Jun 8 2022

KYC117-082110-
/O.CAN.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Kenton KY-
500 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR NORTHERN KENTON COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.

LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
      3900 8430 3898 8430
TIME...MOT...LOC 2100Z 259DEG 21KT 3900 8440 

$$

KYC037-082115-
/O.CON.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Campbell KY-
500 PM EDT Wed Jun 8 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM EDT FOR CENTRAL
CAMPBELL COUNTY...
    
At 500 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Silver Grove, moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Alexandria, Highland Heights, Silver Grove, Melbourne, Cold Spring
and Crestview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
      3900 8430 3898 8430
TIME...MOT...LOC 2100Z 259DEG 21KT 3900 8440 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Binau
804 
WWUS51 KILN 082109
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
509 PM EDT Wed Jun 8 2022

KYC037-082118-
/O.EXP.KILN.TO.W.0012.000000T0000Z-220608T2115Z/
Campbell KY-
509 PM EDT Wed Jun 8 2022

...THE TORNADO WARNING FOR CENTRAL CAMPBELL COUNTY WILL EXPIRE AT 515
PM EDT...
    
The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain possible and a Severe 
Thunderstorm Warning remains in effect for the area.  

A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3897 8442 3903 8446 3905 8442 3903 8434
      3900 8430 3898 8430
TIME...MOT...LOC 2108Z 267DEG 32KT 3900 8431 

$$

Binau

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 8, 3:42 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 8, 3:42 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
342 PM EDT Wed Jun 8 2022

.SYNOPSIS...
Low pressure will track across the Ohio Valley through this
evening, promoting showers and thunderstorms. Weak high pressure
will gradually build in late Thursday and Thursday night.
Another disturbance will bring unsettled conditions late Friday
into Friday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and thunderstorms have developed across the Tri-State
area near a northward advancing warm front, and also instigated
from an eastward moving MCV. Initial scattered convection may
be discrete/supercellular in nature, but as a
shortwave/deepening low approaches from the west later this
afternoon and evening, more widespread convection is expected
and convection may eventually take on more of a linear mode.

Expect a tight gradient of CAPE as the warm front moves to the
north, but sufficient instability to support organized and
possibly severe convection looks to move northward into much of
the CWA over the next several hours. Wind fields and shear look
pretty good too, and therefore there is the risk for all severe
hazards into this evening. Damaging winds and large hail are the
primary threats, however with the warm front and available
shear, rotating storms and isolated tornadoes will be possible.
In addition, heavy rainfall will occur in the strongest storms
and those areas that receive multiple rounds of heavy rainfall
and/or training could wind up with localized flash flooding.

As the low and shortwave move east across Ohio, convection will
push east with it and end from west to east this evening,
although lingering low level moisture will likely produce cloudy
skies for the overnight. Lows will drop into the mid to upper
50s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Northwest flow will be in place during the day on Thursday.
With lingering low level moisture, mostly cloudy skies will
persist through much of the day. Can't even rule out a few
sprinkles or very light showers, particularly over central Ohio.
High temperatures will only rise into the lower to mid 70s over
most of the CWA.

High pressure builds in for Thursday night, allowing for
partial clearing and lows mainly in the mid to upper 50s.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
As has been advertised, the long wave pattern across the CONUS will
undergo some amplification as we head into the upcoming weekend.
Another embedded s/wv in the flow will help carve out a mid level
trough over the Great Lakes. Will continue with a threat for showers
along with a low chance of thunder Friday/Friday night. Clouds and
pcpn will keep high temperatures on Friday below normal in the lower
to mid 70s.

For Saturday, the s/wv energy will departing, so other than some
lingering showers east in the morning, skies should eventually
become partly cloudy. The cool pattern will continue with highs
again in the lower to mid 70s.

By Sunday, the mid level trough will begin to shift a little more to
the east. However, a weak frontal boundary passing across the Great
Lakes may bring a low chance for a shower/storm to the north,
otherwise skies will be partly cloudy. Temperatures will begin to
modify with highs in the upper 70s to the lower 80s.

Long range models indicate that a mid level ridge will build north
and east into the Ohio Valley by next week. This will be marked by
an advancing warm front Monday night into Tuesday. Southerly flow
will bring more humid conditions into the area. And with rising
geopotential heights, temperatures will further warm. There will
also be a chance of showers/storms with the warm front, then low
chances of showers/storms in the hot and humid warm sector. Highs in
the mid/upper 80s on Monday will warm into the lower 90s by
Tuesday/Wednesday. By Tuesday/Wednesday, the heat and humidity could
boost heat index values into the 95 to 100 degree range.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
Expect showers and thunderstorms to affect area terminals later
this afternoon into the early evening. Activity may initially
fire near a northward moving warm front, then additional
activity associated with low pressure and a mid level
disturbance will move from west to east across the area. Tried
to pinpoint the most likely timing of thunderstorms with MVFR
conditions at all terminals. Amendments to refine timing and/or
include strong winds gusts and lower visibilities will likely
become necessary later this afternoon. As low pressure moves
east later this evening, convection will end and winds shift to
the northwest, but low level moisture lingering is likely to
result in a stratus deck of clouds with prevailing MVFR to IFR
conditions. MVFR cigs may linger well into the morning on
Thursday before improving.

OUTLOOK...MVFR conditions are possible Friday night into
Saturday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...BPP
LONG TERM...Hickman
AVIATION...BPP
Hazardous weather outlook, Jun 8, 11:27 AM EDT, 5 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1127 AM EDT Wed Jun 8 2022

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-091530-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
1127 AM EDT Wed Jun 8 2022

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Showers and thunderstorms will move across the area this afternoon
and evening. Some of the storms will be severe, producing damaging
wind gusts and large hail. Isolated tornadoes are also possible. In
addition, heavy rainfall may lead to localized flash flooding. The
most likely time for severe weather looks to be from 3pm to 11pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon.

In the hours before

Local storm report, Jun 8, 4:14 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
414 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             BROOKSVILLE             38.68N 84.07W
06/08/2022  M0.50 INCH       BRACKEN            KY   EMERGENCY MNGR

&&

JEG
Local storm report, Jun 8, 4:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
425 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     FLOOD            5 ENE MANCHESTER        38.71N 83.51W
06/08/2022                   ADAMS              OH   TRAINED SPOTTER

            WESTBOUND LANE US52 SUBMERGED IN HIGH WATER.

&&

JEG
Local storm report, Jun 8, 4:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 PM EDT WED JUN 8 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             5 S WEST UNION          38.73N 83.53W
06/08/2022  E1.75 INCH       ADAMS              OH   TRAINED SPOTTER

            REPORTS OF GOLF BALL SIZE HAIL.

&&

CA
Special weather statement, Jun 8, 4:33 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Wilmington OH
433 PM EDT Wed Jun 8 2022

OHZ088-082100-
Scioto OH-
433 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SCIOTO
COUNTY THROUGH 500 PM EDT...

At 433 PM EDT, a strong thunderstorm was located near Rome, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Portsmouth, Rosemount, Otway, Lombardsville, Friendship, Mcdermott,
West Portsmouth and Turkey Creek Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for northeastern
Kentucky...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3885 8327 3891 8308 3880 8297 3873 8297
      3873 8303 3871 8304 3869 8307 3866 8327
TIME...MOT...LOC 2033Z 253DEG 22KT 3873 8331

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hatzos
Special weather statement, Jun 8, 4:36 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
436 PM EDT Wed Jun 8 2022

OHZ062-063-072-082100-
Fayette OH-Clinton OH-Greene OH-
436 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FAYETTE,
NORTHEASTERN CLINTON AND SOUTHEASTERN GREENE COUNTIES THROUGH 500 PM
EDT...

At 436 PM EDT, a strong thunderstorm was located near Sabina, moving
northeast at 30 mph.

HAZARD...Wind gusts up to 45 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects.

Locations impacted include...
Washington Court House, Sabina, Jeffersonville, Bloomingburg,
Bowersville, Port William, Milledgeville, Octa, Melvin, Rosemoor,
Bloomington, Jasper Mills, Reesville and Bookwalter.

This includes I-71 in Ohio between mile markers 54 and 76.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

A Tornado Watch remains in effect until 1000 PM EDT for central,
southwestern and west central Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3943 8371 3955 8382 3971 8357 3970 8338
      3956 8332
TIME...MOT...LOC 2036Z 236DEG 24KT 3952 8369

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...45 MPH

Hatzos
Special weather statement, Jun 8, 4:38 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
438 PM EDT Wed Jun 8 2022

KYZ092-093-OHZ071-077-078-082115-
Kenton KY-Campbell KY-Hamilton OH-Clermont OH-Warren OH-
438 PM EDT Wed Jun 8 2022

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
KENTON, NORTHERN CAMPBELL, EASTERN HAMILTON, NORTHWESTERN CLERMONT
AND SOUTHWESTERN WARREN COUNTIES THROUGH 515 PM EDT...

At 438 PM EDT, a strong thunderstorm was located over University of
Cincinnati, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph, pea size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Cincinnati, Covington, Norwood, Fort Thomas, Newport, Sharonville,
Blue Ash, Loveland, Reading, Montgomery, North College Hill, Madeira,
Wyoming, Cheviot, Fort Mitchell, Villa Hills, Milford, Mount Healthy,
Bellevue and Deer Park.

This includes the following Interstates...
 I-71 in Ohio between mile markers 0 and 21.
 I-74 in Ohio between mile markers 14 and 19.
 I-75 in Kentucky near mile marker 191.
 I-75 in Ohio between mile markers 0 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

A Tornado Watch remains in effect until 1000 PM EDT for northern
Kentucky...and southwestern Ohio.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3922 8464 3930 8437 3929 8435 3930 8435
      3934 8420 3916 8425 3905 8459
TIME...MOT...LOC 2038Z 267DEG 30KT 3913 8454

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Binau

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 2:08 PM EDTSpecial Weather StatementILNCampbell, Kenton52 min
Jun 8, 2:34 PM EDTSpecial Weather StatementILNBracken, Robertson26 min
Jun 8, 2:37 PM EDTSpecial Weather StatementILNGrant, Owen23 min
Jun 8, 2:43 PM EDTSpecial Weather StatementILNGallatin32 min
Jun 8, 3:01 PM EDTSpecial Weather StatementILNGrant, Pendleton29 min
Jun 8, 3:12 PM EDTSpecial Weather StatementILNBracken, Mason33 min
Jun 8, 3:35 PM EDTSpecial Weather StatementILNPendleton25 min
Jun 8, 3:43 PM EDTSpecial Weather StatementILNBoone47 min
Jun 8, 3:59 PM EDTSpecial Weather StatementILNBracken31 min
Jun 8, 4:02 PM EDTSevere Thunderstorm WarningILNLewis43 min
Jun 8, 4:31 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton44 min
Jun 8, 6:00 PM EDTAreal Flood AdvisoryILNBoone3 hr
Jun 8, 6:03 PM EDTSevere Thunderstorm WarningILNBoone, Kenton42 min
Jun 8, 6:34 PM EDTSevere Thunderstorm WarningILNBoone21 min
Jun 8, 6:37 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton38 min
Jun 8, 7:16 PM EDTSevere Thunderstorm WarningILNBracken, Campbell, Kenton, Pendleton31 min

Nearby

Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.